American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46Hxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Constantin Costara. On the automorphisms of the spectral unit ball. Proc. Amer. Math. Soc. 140 (2012) 4181-4186.
Abstract, references, and article information   
View Article: PDF

[2] W. G. Bade, H. G. Dales and Z. A. Lykova. Algebraic and strong splittings of extensions of Banach algebras. Memoirs of the AMS 137 (1999) MR 1491607.
Book volume table of contents   

[3] Thomas Ransford. A Cartan theorem for Banach algebras. Proc. Amer. Math. Soc. 124 (1996) 243-247. MR 1307559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1